# SDR FDEA201203271156

- Difficulty date: March 27, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327843320400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN FR 71 & FR 72 RT SIDE SEAT TRACK 3R HAS CORROSION INSIDE OF SCALLOP AND ON TOP.  REMOVED CORRODED SEAT TRACK IAW SRM 51-40-21AND FABRICATED NEW SEAT TRACK IAW DWG A532-78433, INSTALLED NEW SEAT TRACK MDCC BETWEEN FR 71 & FR 72 3R IAW SRM 51-40-21.
